# SDR SWAA2025020492572

- Difficulty date: February 4, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 39,081 hours, 18,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Pulled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #6 FLAP CANOE FAIRING TAIL CONE HAS PULLED FASTENER ON O/B SIDE. <[01] REMOVED AND REPLACED PULLED FASTENER ON RT WING #6 FLAP CANOE FAIRING TAIL CONE ON O/B SIDE. REF SRM 51-40-02.
